MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS B-CROSSLAPS; COLUMN CHROMATOGRAPHY & COLOR DEVELOPMENT, HYDROXYPROLINE

ROCHE DIAGNOSTICS ELECSYS B-CROSSLAPS; COLUMN CHROMATOGRAPHY & COLOR DEVELOPMENT, HYDROXYPROLINE
Catalog Number 09005781190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys b-crosslaps assay on a cobas e 801 analytical unit.Initial result: >6 ng/ml (reference range 0.21-0.44 ng/ml).The initial result did not match the patient's clinical diagnosis, and the sample was manually diluted with a low-concentration serum and repeated.The repeat results were as follows: 1st repeat result: >6 ng/ml (tested with a dilution factor of 1:2).2nd repeat result: 1.94 ng/ml (tested with a dilution factor of 1:4).3rd repeat result: 0.872 ng/ml (tested with a dilution factor of 1:8).The customer suspected an interference.
 
Additional Manufacturer Narrative
The cobas e801 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
According to the provided information, the patient's rheumatoid factor value was 1750 miu/ml; this is more than the threshold tested for the elecsys b-crosslaps assay.Interferences were tested up to the listed concentrations (rheumatoid factors:

Brand Name
ELECSYS B-CROSSLAPS
Common Device Name
COLUMN CHROMATOGRAPHY & COLOR DEVELOPMENT, HYDROXYPROLINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22309715
Report Number1823260-2025-01920
Device Sequence Number8081374
Product Code JMM
UDI-Device Identifier07613336171561
UDI-Public07613336171561
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number09005781190
Device Lot Number807764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian